The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (580 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 2, 1990, pp. 187–188
DOI: 10.4171/ZAA/392

Published online: 1990-04-30

A Characterization of Pobrushin’s Coefficient of Ergodicity

Rolf Kühne[1] and Adolf Rhodius[2]

(1) Technische Universität Dresden, Germany
(2) Technische Universität Dresden, Germany

It is proved that the ergodicity coefficient $\tau$ corresponding to any vector norm on $\mathbb R^n$ fulfills the inequality $\tau (P) ≤ 1$ for all $n \times n$ stochastic matrices $P$ if it is the Dobrushin ergodicity coefficient.

No keywords available for this article.

Kühne Rolf, Rhodius Adolf: A Characterization of Pobrushin’s Coefficient of Ergodicity. Z. Anal. Anwend. 9 (1990), 187-188. doi: 10.4171/ZAA/392